# SDR SIMA201116402

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 29,202 hours, 27,833 cycles
- Engine: Rroyce AE3007A12
- Engine time: 25,838 hours, 23,849 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311095
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4343 THE CREW REPORTED THAT DURING TAKEOFF, SMOKE IN THE COCKPIT.  THE ODOR HAD NO DISTINCTIVE ELECTRICAL OR FUEL SMELL.  NOTED THE SMOKE DISSIPATED SOME BUT FUMES REMAINED.  THE CREW COMPLIED WITH COCKPIT SMOKE / FUMES CHECKLIST AS MUCH AS POSSIBLE.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ENGINE NR 1 IAW MTX WC 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
